# SDR UALA2013021800975

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 92,927 hours, 11,170 cycles
- Engine: Pwa PW4056
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER NEEDS SAFETY PIN.  SWAPPED FIRE BOTTLE FROM UPPER DECK L  JUMPSEAT TO COCKPIT.  STOWED INOP BOTTLE IN LOWER STORAGE AT SEAT 14A.  REPLACED FIRE EXTINGUISHER.
